Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 236, NWS Tallahassee, FL

August 19, 20147 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 19, 2014, 4:20 PM EDT for 7 counties in Georgia. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2014, 4:20 PM EDT (20:20 UTC)
Expired
Aug 19, 2014, 5:15 PM EDT
In force
55 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA

The radar

The Moody AFB radar (KVAX), 37 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:45 PM EDTTSTM WND DMG3 S Nashville, GASEVERAL TREES DOWN SOUTH OF NASHVILLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS52 KTAE 192020
SVRTAE
GAC019-027-071-075-173-185-275-192115-
/O.NEW.KTAE.SV.W.0236.140819T2020Z-140819T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF NASHVILLE...
  NORTHERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF ADEL...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF LAKELAND...
  NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF VALDOSTA...
  NORTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 515 PM EDT

* AT 419 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES EAST OF ALAPAHA TO PAVO...OR ALONG A LINE EXTENDING FROM
  GLORY TO SAND HILL...AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAHIRA...RAY CITY...MOODY AFB AND I-75 AT EXIT 16

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3077 8337 3102 8387 3146 8314 3141 8313
      3138 8311 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297 3101 8296
TIME...MOT...LOC 2020Z 303DEG 27KT 3139 8307 3102 8369

$$

42-DVD
4 follow-up statements
146 
WWUS52 KTAE 192038
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT TUE AUG 19 2014

GAC071-275-192048-
/O.CAN.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
THOMAS GA-COLQUITT GA-
438 PM EDT TUE AUG 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLQUITT AND
NORTHEASTERN THOMAS COUNTIES IS CANCELLED...

LAT...LON 3077 8337 3092 8365 3146 8314 3141 8313
      3138 8311 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297 3101 8296
TIME...MOT...LOC 2038Z 268DEG 33KT 3141 8300 3099 8361

$$

GAC019-027-075-173-185-192115-
/O.CON.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
LOWNDES GA-LANIER GA-BROOKS GA-BERRIEN GA-COOK GA-
438 PM EDT TUE AUG 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN COOK...BERRIEN...NORTHEASTERN BROOKS...LANIER AND
NORTHERN LOWNDES COUNTIES...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS 
IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES EAST OF GLORY TO 7 MILES WEST OF BARNEY...OR 
ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 15 MILES NORTH OF 
QUITMAN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREGGS...NASHVILLE...BERRIEN CO A/P...MORVEN...WEBER...BANNOCKBURN...
CECIL...ALLENVILLE...NEW LOIS...I-75 AT EXIT 29...KINDERLOU...
HAHIRA...I-75 AT EXIT 22...I-75 AT EXIT 16...REMERTON...
TEETERVILLE...RAY CITY...VALDOSTA...MEIGS...HANSELL...MOODY AFB...
LAKELAND...COURTHOUSE AND BARRETTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3077 8337 3092 8365 3146 8314 3141 8313
      3138 8311 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297 3101 8296
TIME...MOT...LOC 2038Z 268DEG 33KT 3141 8300 3099 8361

$$

42-DVD
747 
WWUS52 KTAE 192049
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 PM EDT TUE AUG 19 2014

GAC027-192059-
/O.CAN.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
BROOKS GA-
449 PM EDT TUE AUG 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROOKS COUNTY IS
CANCELLED...

LAT...LON 3093 8328 3099 8345 3104 8348 3145 8315
      3141 8313 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297 3101 8296
TIME...MOT...LOC 2049Z 273DEG 36KT 3131 8299 3095 8343

$$

GAC019-075-173-185-192115-
/O.CON.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
LOWNDES GA-LANIER GA-BERRIEN GA-COOK GA-
449 PM EDT TUE AUG 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN COOK...BERRIEN...LANIER AND NORTHWESTERN LOWNDES
COUNTIES...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS 
IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BANNOCKBURN TO I-75 AT EXIT 29...OR ALONG A LINE 
EXTENDING FROM WILLACOOCHEE TO 13 MILES NORTHEAST OF 
QUITMAN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAY
CITY...TEETERVILLE...BARRETTS...MEIGS...MOODY AFB...LAKELAND...
COURTHOUSE AND HANSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3093 8328 3099 8345 3104 8348 3145 8315
      3141 8313 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297 3101 8296
TIME...MOT...LOC 2049Z 273DEG 36KT 3131 8299 3095 8343

$$

42-DVD
543 
WWUS52 KTAE 192100
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM EDT TUE AUG 19 2014

GAC185-192110-
/O.CAN.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
LOWNDES GA-
500 PM EDT TUE AUG 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOWNDES COUNTY IS
CANCELLED...

LAT...LON 3102 8296 3103 8316 3103 8319 3103 8329
      3106 8328 3111 8333 3117 8331 3121 8328
      3139 8312 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297
TIME...MOT...LOC 2100Z 273DEG 36KT 3130 8286 3100 8326

$$

GAC019-075-173-192115-
/O.CON.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
LANIER GA-BERRIEN GA-COOK GA-
500 PM EDT TUE AUG 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EXTREME SOUTHEASTERN COOK...SOUTHEASTERN BERRIEN AND NORTHERN
LANIER COUNTIES...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF BANNOCKBURN TO 6 MILES
SOUTHWEST OF NEW LOIS...OR ALONG A LINE EXTENDING FROM PEARSON TO 11 
MILES NORTH OF VALDOSTA...MOVING EAST AT 40 MPH. 

THESE STORMS HAVE A HISTORY OF BLOWING TREES DOWN SOUTH OF NASHVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEIGS...COURTHOUSE...LAKELAND AND HANSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3102 8296 3103 8316 3103 8319 3103 8329
      3106 8328 3111 8333 3117 8331 3121 8328
      3139 8312 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297
TIME...MOT...LOC 2100Z 273DEG 36KT 3130 8286 3100 8326

$$

42-DVD
363 
WWUS52 KTAE 192105
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT TUE AUG 19 2014

GAC019-075-173-192116-
/O.EXP.KTAE.SV.W.0236.000000T0000Z-140819T2115Z/
LANIER GA-BERRIEN GA-COOK GA-
505 PM EDT TUE AUG 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN COOK...
SOUTHEASTERN BERRIEN AND NORTHERN LANIER COUNTIES WILL EXPIRE AT 515
PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3... OR YOU MAY CONTACT LAW
ENFORCEMENT.

LAT...LON 3102 8296 3103 8316 3103 8319 3103 8329
      3106 8328 3111 8333 3117 8331 3121 8328
      3139 8312 3136 8310 3133 8305 3131 8305
      3127 8303 3119 8304 3118 8297
TIME...MOT...LOC 2106Z 273DEG 36KT 3129 8279 3100 8319

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:46 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 19, 1:46 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT Tue Aug 19 2014

.Near Term [Through Today]...
A fairly high coverage of showers and thunderstorms is expected
through sunset with a diminishing trend after sunset. Given ample
instability, the presence of an upper level shortwave, and some
enhanced low level winds (for August standards), expect the threat
of a few severe storms to continue through the remainder of the
afternoon. Overnight lows will be in the low to mid 70s.

.Short Term [Tonight Through Thursday Night]...
As a ridge of high pressure over the Gulf coast moves inland, we
will quickly start to see drier, hotter weather. With the sea-breeze
still coming into play, we will still likely see scattered coverage
of afternoon thunderstorms, staying mostly in north Florida, but the
chances are lower than they normally are for this time of year.
Highs will be in the mid to upper 90s across the area Wednesday,
mostly upper 90s on Thursday. Although the airmass in place will be
relatively dry, we'll still be humid enough to make the heat feel
even more uncomfortable- heat index values will rise to the 100-105
degree range Wednesday, 104-108 Thursday. Lows will only be in the
mid 70s.

.Long Term [Friday Through Tuesday]...
Conditions are expected to stay hot and relatively dry through early
next week as a strong ridging of high pressure builds inland and
stays in place until it begins to weaken late this weekend. A long
stretch of hot days is on tap with highs expected to reach the upper
90s Thursday through Sunday, decreasing only slightly to the mid 90s
Monday and Tuesday when rain chances increase again after the ridge
begins to weaken.

&&

.Aviation...
[Through 18Z Wednesday] A fairly high coverage of afternoon showers
and thunderstorms is expected with a decreasing trend after sunset.
A few of the storms could be strong to severe. VFR conditions are
expected to prevail outside of the storms, except for the
possibility of some MVFR conditions around sunrise.

&&

.Marine...
With high pressure over the northern Gulf, winds will generally be
from the west-southwest at 10 knots or less, with surges along the
coastline to about 15 knots in the evenings. Waves are expected to
remain around 2 feet or less through the period.

&&

.Fire Weather...
Red flag conditions are not expected for the next several days.

&&

.Hydrology...
Rainfall totals through the week are expected to be less than an
inch with localized higher amounts possible. With all area rivers
below action stage, no flooding is expected.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   75  96  75  98  76 /  30  30  20  30  20
Panama City   78  92  78  94  78 /  20  20  10  20  20
Dothan        74  96  75  98  75 /  30  20  20  20  20
Albany        73  97  75  99  75 /  30  20  20  20  10
Valdosta      73  96  74  98  74 /  30  20  20  30  20
Cross City    75  94  75  96  74 /  10  30  20  30  20
Apalachicola  77  92  76  93  78 /  10  20  10  20  10

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...DVD
SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...DVD
MARINE...MOORE
FIRE WEATHER...DVD
HYDROLOGY...WESTON

In the hours before

Local storm report, Aug 19, 1:50 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND DMG     2 W VALDOSTA            30.85N 83.32W
08/19/2014                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN AT BAYTREE RD AND NORMAN DRIVE

&&

WESTON
Local storm report, Aug 19, 2:21 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     4 N GREENVILLE          30.53N 83.63W
08/19/2014                   MADISON            FL   TRAINED SPOTTER

            ONE TREE DOWN ON US HIGHWAY 221. TIME ESTIMATED BY RADAR.

0212 PM     TSTM WND DMG     2 NNW HAMBURG           30.60N 83.54W
08/19/2014                   MADISON            FL   TRAINED SPOTTER

            ONE TREE DOWN ON STATE HIGHWAY 146. TIME ESTIMATED BY
            RADAR.

&&

GODSEY
Local storm report, Aug 19, 3:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     4 NNW MORGAN            31.59N 84.62W
08/19/2014                   CALHOUN            GA   911 CALL CENTER

            LARGE TREE DOWN ON GA-151 NORTH OF MORGAN.

&&

GODSEY
Local storm report, Aug 19, 3:31 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     3 NNW ALBANY            31.62N 84.19W
08/19/2014                   DOUGHERTY          GA   911 CALL CENTER

            POWERLINES DOWN ON THE 1800 BLOCK OF SCHLEY AVENUE.

&&

GODSEY
Local storm report, Aug 19, 3:43 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 WSW BRIDGEBORO        31.40N 84.00W
08/19/2014                   MITCHELL           GA   911 CALL CENTER

            TREE DOWN ON GA-112 BLOCKING ONE LANE OF TRAFFIC. TIME
            ESTIMATED BY RADAR.

&&

GODSEY
Local storm report, Aug 19, 4:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
419 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND DMG     OMEGA                   31.34N 83.60W
08/19/2014                   TIFT               GA   911 CALL CENTER

            POWER POLE REPORTED DOWN IN OMEGA. TIME ESTIMATED BY
            RADAR.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:31 PM EDTSevere Thunderstorm WarningTAELowndes9 min
Aug 19, 2:29 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more44 min
Aug 19, 2:35 PM EDTSevere Thunderstorm WarningTAEEarly39 min
Aug 19, 3:18 PM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Grady, Miller and 3 more42 min
Aug 19, 3:43 PM EDTSevere Thunderstorm WarningTAEColquitt, Cook, Decatur, Grady, Mitchell, Thomas and 2 more47 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.